Hypersensitivity to zidovudine

Report of a case of anaphylaxis and review of the literature

M. Wassef, Philip Keiser

Research output: Contribution to journalArticle

18 Citations (Scopus)

Abstract

Hypersensitivity to zidovudine is an uncommon complication of antiretroviral therapy. Manifestations range from isolated fever to anaphylaxis. Fever and rash are the most common features. Diagnosis is made by rechallenge, although some patients have antibodies to zidovudine. Treatment is supportive, and symptoms resolve on withdrawal of the medication.

Original languageEnglish
Pages (from-to)1387-1389
Number of pages3
JournalClinical Infectious Diseases
Volume20
Issue number5
StatePublished - 1995
Externally publishedYes

Fingerprint

Zidovudine
Anaphylaxis
Hypersensitivity
Fever
Exanthema
Antibodies
Therapeutics

ASJC Scopus subject areas

  • Immunology

Cite this

Hypersensitivity to zidovudine : Report of a case of anaphylaxis and review of the literature. / Wassef, M.; Keiser, Philip.

In: Clinical Infectious Diseases, Vol. 20, No. 5, 1995, p. 1387-1389.

Research output: Contribution to journalArticle

@article{7b15986c87a041a78d0e6703c4db7bec,
title = "Hypersensitivity to zidovudine: Report of a case of anaphylaxis and review of the literature",
abstract = "Hypersensitivity to zidovudine is an uncommon complication of antiretroviral therapy. Manifestations range from isolated fever to anaphylaxis. Fever and rash are the most common features. Diagnosis is made by rechallenge, although some patients have antibodies to zidovudine. Treatment is supportive, and symptoms resolve on withdrawal of the medication.",
author = "M. Wassef and Philip Keiser",
year = "1995",
language = "English",
volume = "20",
pages = "1387--1389",
journal = "Clinical Infectious Diseases",
issn = "1058-4838",
publisher = "Oxford University Press",
number = "5",

}

TY - JOUR

T1 - Hypersensitivity to zidovudine

T2 - Report of a case of anaphylaxis and review of the literature

AU - Wassef, M.

AU - Keiser, Philip

PY - 1995

Y1 - 1995

N2 - Hypersensitivity to zidovudine is an uncommon complication of antiretroviral therapy. Manifestations range from isolated fever to anaphylaxis. Fever and rash are the most common features. Diagnosis is made by rechallenge, although some patients have antibodies to zidovudine. Treatment is supportive, and symptoms resolve on withdrawal of the medication.

AB - Hypersensitivity to zidovudine is an uncommon complication of antiretroviral therapy. Manifestations range from isolated fever to anaphylaxis. Fever and rash are the most common features. Diagnosis is made by rechallenge, although some patients have antibodies to zidovudine. Treatment is supportive, and symptoms resolve on withdrawal of the medication.

UR - http://www.scopus.com/inward/record.url?scp=0029025135&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0029025135&partnerID=8YFLogxK

M3 - Article

VL - 20

SP - 1387

EP - 1389

JO - Clinical Infectious Diseases

JF - Clinical Infectious Diseases

SN - 1058-4838

IS - 5

ER -